Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 40, Issue 1, 2004
Metadata
 

A Note on the Intersection of Banach Subspaces
Gerardo Chacón, Vicente Montesinos and Alfredo Octavio
pp. 1–6
Abstract | Full-Text PDF (125 KB) | Metadata

Q-reflexive Locally Convex Spaces
Christopher Boyd, Seán Dineen and Milena Venkova
pp. 7–27
Abstract | Full-Text PDF (238 KB) | Metadata

Wegner Estimates and Localization for Gaussian Random Potentials
Naomasa Ueki
pp. 29–90
Abstract | Full-Text PDF (451 KB) | Metadata

An Inverse Problem for an Elliptic Equation
Robert Dalmasso
pp. 91–123
Abstract | Full-Text PDF (260 KB) | Metadata

Fermionic Formulas for (k, 3)-admissible Configurations
Boris Feigin, M. Jimbo, Tetsuji Miwa, Evgeny Mukhin and Y. Takeyama
pp. 125–162
Abstract | Full-Text PDF (347 KB) | Metadata

Particle Content of the (k, 3)-configurations
Boris Feigin, M. Jimbo, Tetsuji Miwa, Evgeny Mukhin and Y. Takeyama
pp. 163–220
Abstract | Full-Text PDF (450 KB) | Metadata

The Aron–Berner Extension for Polynomials Defined in the Dual of a Banach Space
José G. Llavona and Luiza A. Moraes
pp. 221–230
Abstract | Full-Text PDF (171 KB) | Metadata

Termination of 4-fold Canonical Flips
Osamu Fujino
pp. 231–237
Abstract | Full-Text PDF (128 KB) | Metadata

Existence of Solutions with Asymptotic Expansion of Linear Partial Differential Equations in the Complex Domain
Sunao Ōuchi
pp. 239–294
Abstract | Full-Text PDF (470 KB) | Metadata